On tensor functions whose gradients have some skew-symmetries
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 3, pp. 259-268 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

Let \( \mathcal{V}_{n} \) be a real inner product space of any dimension; and let \( Q^{\alpha_{1} \dots \alpha_{v}} = \hat{Q}^{\alpha_{1} \dots \alpha_{v}} (X_{\beta{1} \dots \beta_{\tau}}) \) be a \( C^{2} \)-map relating any two tensor spaces on \( \mathcal{V}_{n} \). We study the consequences imposed on the form of this function by the condition that its gradient should be skew-symmetric with respect to some pairs \( ( \alpha_{\mu},\beta_{\eta} ) \) of indexes. Any such a condition is written as a system of linear partial differential equations, with constant coefficients, which is symmetric with respect to certain couples of independent variables. The solutions of these systems appear useful to characterize the possible indéterminations in the admissible systems of constitutive equations for various continuous media.
@article{RLIN_1991_9_2_3_a11,
     author = {Montanaro, Adriano},
     title = {On tensor functions whose gradients have some skew-symmetries},
     journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
     pages = {259--268},
     year = {1991},
     volume = {Ser. 9, 2},
     number = {3},
     zbl = {0759.53006},
     mrnumber = {MR1135430},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_3_a11/}
}
TY  - JOUR
AU  - Montanaro, Adriano
TI  - On tensor functions whose gradients have some skew-symmetries
JO  - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY  - 1991
SP  - 259
EP  - 268
VL  - 2
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_3_a11/
LA  - en
ID  - RLIN_1991_9_2_3_a11
ER  - 
%0 Journal Article
%A Montanaro, Adriano
%T On tensor functions whose gradients have some skew-symmetries
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1991
%P 259-268
%V 2
%N 3
%U http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_3_a11/
%G en
%F RLIN_1991_9_2_3_a11
Montanaro, Adriano. On tensor functions whose gradients have some skew-symmetries. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 3, pp. 259-268. http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_3_a11/